Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Expectation values for integer powers of a Poisson-distributed random number

Title data

Henn, Julian:
Expectation values for integer powers of a Poisson-distributed random number.
In: Acta Crystallographica Section A. Vol. 68 (2012) Issue 6 . - pp. 703-704.
ISSN 1600-5724
DOI: https://doi.org/10.1107/S010876731203200X

Official URL: Volltext

Abstract in another language

It is shown that expectation values of Poisson-distributed random numbers exist not only for the well known positive integer powers but also for negative integer powers. A recursion formula for the calculation of expectation values of powers differing by one is given. This recursion formula helps to find an analytical representation for both positive and negative integer powers in terms of the hypergeometric function.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Poisson distribution; expectation values; negative integer powers; hypergeometric function
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Group Material Sciences > Chair Crystallography
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Group Material Sciences
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 29 Jul 2015 09:14
Last Modified: 29 Jul 2015 09:14
URI: https://eref.uni-bayreuth.de/id/eprint/17240